# SDR SWAA2016101108661

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 18,185 hours, 10,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 411A3230
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.     REPLACED THE LAMP IAW AMM.
